i have been taking vibryd 20mg for about 3 to 4 weeks and was doing well! Then all of a sudden I had a breakthrough of massive anxiety that was uncontrollable! Crying all the time and missing work. The only think I could do to control is was to take my ativan again at least three times a day! Has anyone else experienced this?
atda0501; Yes the VYBRIID can work well after a few weeks but you really need to take it daily and around week 6 or so you get to the right blood level of this medication and hopefully you won't get that much break through anxiety or panic stick with it. And it is also not uncommon to have some Ativan to take with it on a as needed or some have to take it somewhat regular for exra stress or panic many of us have to take 2 to 3 different medications to keep this stuff under control Please don't let today get to you. If by chance it continues to break through talk to your doctor.But you did what you needed to do.And just give it some more time and hopefully you won't have more breakthrough attacks when you hit that blood level a lot of us here feel free to post and lots of people here understand and are going through what you are.Chuck1957
I,also, take Viibryd and although I have found it to be very helpful, I had to increase toward the target dose of 40mgs which is the manufacterer's recommended therapeutic level. I'm now at 30mgs and have been for 6 weeks with good results. You may need to talk to your doctor about a dosage adjustment if your symptoms continue. Be careful with the Ativan so you don't become dependent on them.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 2 answers
Posted 3 Dec 2013 • 5 answers
Viibryd - Ever since I started vybriid I can no longer wear body spray, perfume or scented lotions.?
Posted 26 Dec 2014 • 1 answer
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers
Posted 22 May 2016 • 2 answers